An approximate solution of Dirac-Hulthen problem with pseudospin and spin symmetry for any kappa state


Soylu A., Bayrak O., Boztosun I.

JOURNAL OF MATHEMATICAL PHYSICS, vol.48, no.8, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 8
  • Publication Date: 2007
  • Doi Number: 10.1063/1.2768436
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

For any spin-orbit quantum number kappa, the analytical solutions of the Dirac equation are presented for the Hulthen potential by applying an approximation to spin-orbit coupling potential for the case of spin symmetry, Delta(r)=C=const, and pseudospin symmetry Sigma(r)=C=const. The bound state energy eigenvalues and the corresponding spinors are obtained in the closed forms.